Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/24030

Title: Calabi–Yau property under monoidal Morita–Takeuchi equivalence
Authors: Wang, Xingting
Yu, Xiaolan
Zhang, Yinhuo
Issue Date: 2017
Citation: PACIFIC JOURNAL OF MATHEMATICS, 290 (2), p. 481-510
Abstract: Let H and L be two Hopf algebras such that their comodule categories are monoidally equivalent. We prove that if H is a twisted Calabi–Yau (CY) Hopf algebra, then L is a twisted CY algebra when it is homologically smooth. In particular, if H is a Noetherian twisted CY Hopf algebra and L has finite global dimension, then L is a twisted CY algebra.
Notes: Wang, XT (reprint author), Temple Univ, Dept Math, Philadelphia, PA 19122 USA. xingting@temple.edu; xlyu@hznu.edu.cn; yinhuo.zhang@uhasselt.be
URI: http://hdl.handle.net/1942/24030
Link to publication: http://msp.org/pjm/2017/290-2/index.xhtml
DOI: 10.2140/pjm.2017.290.481
ISI #: 000409093000010
ISSN: 0030-8730
Category: A1
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
Published version457.11 kBAdobe PDF
Peer-reviewed author version942.98 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.